Cookies?
Library Header Image
LSE Research Online LSE Library Services

Density estimation in strongly dependent non-linear time series

Cheng, Bing and Robinson, Peter (1991) Density estimation in strongly dependent non-linear time series. Statistica Sinica, 1 (2). pp. 335-359. ISSN 1017-0405

Full text not available from this repository.
Item Type: Article
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1343

Actions (login required)

View Item View Item